# SDR AU980365

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Aircraft
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT DESTROYED IN ACCIDENT.  NO FURTHER INFORMATION PROVIDED.
